# SDR CA160203011

- Difficulty date: January 25, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE STARTING THE ENGINES WITH INTENT TO PERFORM A TEST FLIGHT, FOLLOWING THE 500 HRS INSPECTION REQUIREMENTS, ON SELECTION OF BLEEDS TO MAX., A STRONG OIL ODOR WAS PRESENT.  THE ACFT TAXIED WITH THE ODOR CONTINUING FOR A FURTHER 5 MINUTES. THE CREW TRIED TO ISOLATE THE SMELL BY SELECTING EACH BLEED ONE AT A TIME, WITH IT ONLY DISSIPATING WHEN BOTH BLEEDS WERE SELECTED OFF. WHEN BLEEDS WERE SELECTED ON, THE OIL SMELL RETURNED. TROUBLESHOOTING IS ON-GOING. MULTIPLE ENGINE RUNS WERE PERFORMED BY MAINTENANCE ENGINEER`S PRIOR TO THIS EVENT.
